# SDR REXA2022082601966

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH6903341311
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOOR BEAM IS CORRODED AT LBL9 BETWEEN FS 661+16 AND FS 664+32.	IREMOVED AND REPLACED CORRODED LBL 9.0 FLOOR BEAM SEGMENT P/N SH690-33413-11 FROM PRODUCTION SPLICE AT FS661.00+22.50 TO PRODUCTION SPLICE AT FS685.50 PER CRJ 900 SRM 53-00-41-201-001-A03, FIG. 53-00-41-995-829, MHIRJ SNIEO SH690-33413-S02, MHIRJ SNIEO SH690-33400, MHIRJ REO 690-53-31-658,
